# SDR FDKA200710518

- Difficulty date: October 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,631 hours, 15,049 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 14533022409
- Part serial: 145497
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 11,679 hours, 11,077 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6041 JFK (1554 PHX LCL) - SPOILER FAIL CAUTION MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED LT O/B SPOILER PROX SWITCH.
